Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3454
Title: Noise-induced spatial patterns
Authors: Parrondo, JMR
VAN DEN BROECK, Christian 
Buceta, J
de la Rubia, FJ
Issue Date: 1996
Publisher: ELSEVIER SCIENCE BV
Source: PHYSICA A, 224(1-2). p. 153-161
Abstract: By modifying the spatial coupling a la Swift-Hohenberg in the model introduced in Phys. Rev. Lett. 73 (1994) 3395, we obtain a system that displays noise-induced spatial patterns. We present a mean field theory of this phenomenon and verify some of its predictions by numerical simulations.
Notes: LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM. UNIV NACL EDUC DISTANCIA,DEPT FIS FUNDAMENTAL,E-28040 MADRID,SPAIN.Parrondo, JMR, UNIV COMPLUTENSE MADRID,DEPT FIS APLICADA 1,E-28040 MADRID,SPAIN.
Document URI: http://hdl.handle.net/1942/3454
DOI: 10.1016/0378-4371(95)00350-9
ISI #: A1996TV38300015
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

103
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

95
checked on May 21, 2022

Page view(s)

48
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.